Inicio Biblioteca Complutense Catálogo Cisne Colección Digital Complutense

Nuevos artículos de PDI MAT (Septiembre-Noviembre 2022)

21 de Diciembre de 2022 a las 11:41 h

A CSG model of Boy\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\

A CSG model of Boy's surface. Arnaud Chéritat. High resolution PNG (8000x7000px)

Relación de artículos publicados por docentes e investigadores MAT recogidos en Scopus durante los meses de septiembre a noviembre de 2022:

  1. Patalano, S., Alsina, A., Gregorio-Rodríguez, C., Bachman, M., Dreier, S., Hernando-Herraez, I., Nana, P., Balasubramanian, S., Sumner, S., Reik, W., Rulands, S. Self-organization of plasticity and specialization in a primitively social insect. 2022) Cell Systems, 13 (9), pp. 768-779.e4. DOI: 10.1016/j.cels.2022.08.002. OPEN ACCES.
  2. Miranda, P., García-Segador, P. Pointed order polytopes: Studying geometrical aspects of the polytope of bi-capacities (2022) Fuzzy Sets and Systems, 444, pp. 182-205. DOI: 10.1016/j.fss.2021.11.001.
  3. Campoamor-Stursberg, R., Oviaño García, F. Computer-Aided Analysis of Solvable Rigid Lie Algebras with a Given Eigenvalue Spectrum.(2022). Axioms, 11 (9), art. no. 442. DOI: 10.3390/axioms11090442. OPEN ACCESS.
  4. Bernal-González, L., Calderón-Moreno, M.C., Fernández-Sánchez, J., Muñoz-Fernández, G.A., Seoane-Sepúlveda, J.B. Construction of dense maximal-dimensional hypercyclic subspaces for Rolewicz operators (2022). Chaos, Solitons and Fractals, 162, art. no. 112408. DOI: 10.1016/j.chaos.2022.112408.
  5. Junge, M., Kubicki, A.M., Palazuelos, C. Pérez-García, D. Geometry of Banach Spaces: A New Route Towards Position Based Cryptography (2022). Communications in Mathematical Physics, 394 (2), pp. 625-678. Cited 1 time. DOI: 10.1007/s00220-022-04407-9. OPEN ACCESS.
  6. Ferrera, J., Gil, J.G., Llorente, J. Superdifferential Analysis of the Takagi-Van Der Waerden Functions. (2022) Set-Valued and Variational Analysis, 30 (3), pp. 811-826. Cited 1 time. DOI: 10.1007/s11228-021-00620-1. OPEN ACCESS.
  7. Jiménez-Rodríguez, P., Muñoz-Fernández, G.A., Rodrigo-Chocano, J.C., Seoane-Sepúlveda, J.B., Weber, A. A population structure-sensitive mathematical model assessing the effects of vaccination during the third surge of COVID-19 in Italy (2022) Journal of Mathematical Analysis and Applications, 514 (2), art. no. 125975.DOI: 10.1016/j.jmaa.2021.125975.OPEN ACCESS.
  8. Ferrada, P., Marzo, A., Ferrández, M.R., Reina, E.R., Ivorra, B., Correa-Puerta, J., Campo, V.D. Optimization of N-PERT Solar Cell under Atacama Desert Solar Spectrum (2022). Nanomaterials, 12 (20), art. no. 3554. DOI: 10.3390/nano12203554. OPEN ACCESS.
  9. de la Fuente Marcos, C., de la Fuente Marcos, R. Recent arrivals to the main asteroid belt (2022). Celestial Mechanics and Dynamical Astronomy, 134 (5), art. no. 38. DOI: 10.1007/s10569-022-10094-4. OPEN ACCESS.
  10. Díaz, J.I., Hernández, J. BOUNDED POSITIVE SOLUTIONS FOR DIFFUSIVE LOGISTIC EQUATIONS WITH UNBOUNDED DISTRIBUTED LIMITATIONS (2022) Discrete and Continuous Dynamical Systems - Series S, 15 (10), pp. 2871-2887. Cited 1 time. DOI: 10.3934/dcdss.2022018. OPEN ACCESS.
  11. Chan, H., Gómez-Castro, D., Vázquez, J.L. Singular solutions for fractional parabolic boundary value problems (2022) Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A: Matematicas, 116 (4), art. no. 159. DOI: 10.1007/s13398-022-01294-6. OPEN ACCESS.
  12. Campoamor-Stursberg, R., de Montigny, M., Rausch de Traubenberg, M. An overview of generalised Kac-Moody algebras on compact real manifolds (2022). Journal of Geometry and Physics, 180, art. no. 104624. DOI: 10.1016/j.geomphys.2022.104624. OPEN ACCESS.
  13. Hernández, F.L., Ruiz, C., Sanchiz, M. Weak compactness and representation in variable exponent Lebesgue spaces on infinite measure spaces (2022) Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 116 (4), art. no. 152. DOI: 10.1007/s13398-022-01298-2. OPEN ACCESS.
  14. Díaz, G., Díaz, J.I. STOCHASTIC ENERGY BALANCE CLIMATE MODELS WITH LEGENDRE WEIGHTED DIFFUSION AND AN ADDITIVE CYLINDRICAL WIENER PROCESS FORCING (2022) Discrete and Continuous Dynamical Systems - Series S, 15 (10), pp. 2837-2870. Cited 1 time. DOI: 10.3934/dcdss.2021165. OPEN ACCESS.
  15. Caamaño, I., Jaramillo, J.Á., Prieto, Á. Characterizing Sobolev spaces of vector-valued functions (2022) Journal of Mathematical Analysis and Applications, 514 (1), art. no. 126250. DOI: 10.1016/j.jmaa.2022.126250. OPEN ACCESS.
  16. Carpio, A., Cebrian, E. Positivity preserving high order schemes for angiogenesis models (2022) International Journal of Nonlinear Sciences and Numerical Simulation, 23 (6), pp. 917-929. DOI: 10.1515/ijnsns-2021-0112. OPEN ACCESS.
  17. Larrainzar-Garijo, R., Molanes-Lopez, E.M., Murillo-Vizuete, D., Garcia-Bogalo, R., Escobar-Anton, D., Lopez-Rodriguez, J., Diez-Fernandez, A., Corella-Montoya, F. Mechanical Alignment in Knee Replacement Homogenizes Postoperative Coronal Hip-Knee-Ankle Angle in Varus Knees: A Navigation-Based Study (2022) Journal of Knee Surgery, 35 (12), pp. 1285-1294. Cited 1 time. DOI: 10.1055/s-0040-1722694. OPEN ACCESS.
  18. Pardo, M.C., Pérez, T. Assessing the impact of the phase-out measures during COVID-19 pandemic, using regression models: a longitudinal observational study (2022). BMJ Open, 12 (11), art. no. e051976. DOI: 10.1136/bmjopen-2021-051976. OPEN ACCESS
  19. Montesinos, F.G., Arnoso, J., Gómez-Ortiz, D., Benavent, M., Blanco-Montenegro, I., Vélez, E., Martín-Crespo, T., Gorbatikov, A.V., Stepanova, M.Y. Imaging the Volcanic Structures Beneath Gran Canaria Island Using New Gravity Data (2022). Journal of Geophysical Research: Solid Earth, 127 (11), art. no. e2022JB024863. DOI: 10.1029/2022JB024863. OPEN ACCESS.
  20. Castilla, E., Chocano, P.J. A New Robust Approach for Multinomial Logistic Regression With Complex Design Model (2022). IEEE Transactions on Information Theory, 68 (11), pp. 7379-7395. DOI: 10.1109/TIT.2022.3187063. OPEN ACCESS.
  21. Gallardo-Gutiérrez, E.A., Partington, J.R. Multiplication by a finite Blaschke product on weighted Bergman spaces: Commutant and reducing subspaces. (2022). Journal of Mathematical Analysis and Applications, 515 (1), art. no. 126383. Cited 1 time. DOI: 10.1016/j.jmaa.2022.126383. OPEN ACCESS.


Bookmark and Share

Comentarios - 0

No hay comentarios aun.

Universidad Complutense de Madrid - Ciudad Universitaria - 28040 Madrid - Tel. +34 914520400
[Información - Sugerencias]